# SDR USAA2013052400007

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 47,452 hours, 17,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PASSING FL100, THE F/A REPORTED A DIRTY SOCK SMELL ODOR TO THE FLIGHT CREW.  NO PASSENGERS COMPLAINED OF THE ODOR OR ANY ADVERSE SYMPTOMS THOUGH 1 F/A NOTED SHE HAD A MILD HEADACHE AND MILD EYE IRRITATION.  COMPLIED WITH TASK CARDS 26L00021001, CABIN AIR QUALITY TROUBSHOOT & CARD 26L00021004 DECONTAMINATION OF THE ECS, NO OTHER FAULTS FOUND.
